# SDR AALA20141123008

- Difficulty date: November 21, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 66,291 hours, 10,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 28B EMER LIGHT SHROUD.  REPLACED 28B EMER LIGHT SHROUD.  OPERATIONS CHECKED GOOD.
